# SDR ASAA2018090526009

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 19,622 hours, 6,468 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Elastomer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472002 FOUND ALL FAN BLADE SPACERS ON NR 1 ENG TO HAVE DISBONDED ELASTOMERS ON BOTH SIDES. GROUNDED - YES. REMOVED AND REPLACED ALL 24 FAN BLADE SPACERS ON NR 1 ENG.
